# SDR R61A201708080593

- Difficulty date: July 24, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17002456001
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING-TO-FUSELAGE FAIRING AFT LOWER ATTACH FLANGE.   REMOVED AND REPLACED THE ATTACH FLANGE IAW SRM 51-40-02, 51-23-04, 51-41-02, 51-42-02, SRM 51-23-06, AND 51-25-00-910-001.
